Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online
Ask a Urologist   »  

Hi my name is XXXXXXX i had a CT scan

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3809 Questions
Question
Hi my name is XXXXXXX i had a CT scan of my lower abdomen and pelvis because my annual physical revealed hematuria. The thing that concerned me was Atherosclerotic disease of the abdominal aorta and iliac arteries. How serious is this and what kind of Doctor should I go to. I haven't been able to talk to the Urologist since the scan and don't have an appointment until the 30th of the month.
Thank you in advance
Posted Thu, 30 Nov 2017 in Urinary and Bladder Problems
 
 
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Need to visit a cardiologist

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through your query carefully and understand your concerns. I have checked the attached report and it shows what you have mentioned.

You need to see a cardiologist. Usually, cardiologists deal with conditions related to atherosclerosis. S/he would possibly put you on medications like statins (eg. Rosuvastatin) which will help in bringing the atherosclerotic process in control.

However, you can also see your general physician and possibly s/he would do just the same. It is ok to see the urologist but prior to that please get your urine microscopy and culture sensitivity done. Urinary tract infection can have a similar presentation but needs to be treated with antibiotics.

Let me know if I could help further.

Regards

Above answer was peer-reviewed by
 
Follow-up: Hi my name is XXXXXXX i had a CT scan 44 minutes later
Thank you, I am on a statin and it is Rosuvastatin. How soon should I see a cardiologist? Is this urgent or should I wait for the microscopy? I am going to have a microscopy on the 30th of the month.
Thank you, XXXXXXX
 
 
Answered by Dr. Prof. Kunal Saha 3 minutes later
Brief Answer:
Wait then

Detailed Answer:
I think that you should wait since you are already on statins.

Furthermore, there is hardly anything more that can be done at the moment. In such a case, it is not needed getting apprehensive.

Feel free to ask further
Regards

Above answer was peer-reviewed by
 
Follow-up: Hi my name is XXXXXXX i had a CT scan 33 minutes later
Thank you very much!
Blessings, XXXXXXX
 
 
Answered by Dr. Prof. Kunal Saha 4 hours later
Brief Answer:
Glad to be of service

Detailed Answer:
Let me know if I could be of any further assistance.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor